# SDR 072405

- Difficulty date: July 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 42,044 hours, 35,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR OF SMOKE IN COCKPIT - SHUT OFF BLEED AIR AND EVIRONMENTAL AIR, ODOR WENT AWAY - MAINTENANCE COULD NOT LOCATE ANY SOURCE OF THE ODOR - OPS CHECK FLIGHT SCHEDULED.
